# SDR C1HA960004

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Condition: Snow Packed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

PRIOR TO REACHING V1, NR 2 ENGINE COMPRESSOR STALLED.  VISUALLY INSPECTED NR 2 ENGINE INTAKE.  FOUND SNOW ON NOSE BULLET.  REMOVED SNOW, INSPECTED COMPRESSOR, TAIL PIPE, NO DEFECTS NOTED.  RAN ENGINES 2 AND 3 ON TAKEOFF POWER.  IAW CHAPTER 71, NO DEFECTS NOTED.  (X)
